您当前所在位置: 首页 > 学者

刘全慧

  • 6浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 75下载

  • 0评论

  • 引用

期刊论文

Quantum Motion on 2D Surface of Nonspherical Topology

刘全慧Q. H. Liu J. X. Hou Y. P. Xiao and L. X. Li

International Journal of Theoretical Physics, Vol.43, No.4, April 2004,-0001,():

URL:

摘要/描述

An excess term exists when using hermitian form of Cartesian momentum pi (i=1, 2, 3) in usual kinetic energy 1/(2μ)∑p2/i for a particle moving on the 2D surface, and the correct kinetic energy turns to be 1/(2μ)∑1/fipi fi pi where the fi are dummy factors in classical mechanics and nontrivial in quantum mechanics. In this paper, the explicit form of the dummy functions fi is given for some surfaces of nonspherical topology, such as toroidal surface, paraboloid of revolution, the hyperboloid of revolution of two sheets, and the hyperboloid of revolution of one sheets.

版权说明:以下全部内容由刘全慧上传于   2010年12月30日 10时02分59秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果